# SDR DALA2024050905042

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR SLIDE GIRT BAR SUPPORT FITTINGS. ALSO CORROSION ON PANEL LOCATED BELOW FITTINGS. SUMMARY OF NRC 00426: CORROSION LEVEL 2. R1 DOOR SLIDE GIRT BAR SUPPORT FITTINGS AND PANEL LOCATED BELOW FITTINGS PANEL WERE FABRICATED AND REPLACED PER DRAWING 9957828 REV AB. (LP #0333365)
